# SDR AALA201612139010

- Difficulty date: December 12, 2016
- Submitted: December 15, 2016
- Operation: Air carrier
- Aircraft: N723UW
- Make and model: Airbus A319-112
- Aircraft serial: 1109
- Aircraft time: 47,559 hours, 27,639 cycles
- System (JASC): 4990 · APU Oil System
- Part: Apu
- Part number: 38007081
- Part serial: P3350
- Condition: Overserviced
- Location: Zone 100
- Part time: 29,688 hours, 13,162 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED. ONCE WE STARTED BLEEDING APU ON ARRIVAL WE GOT A STRONG ACIDIC SMELL AND SLIGHT SMOKE HAZE IN CABIN. SEEMED TO DISSIPATE WHEN APU BLEED WAS TURNED OFF. HEAVY RAIN ON GATE ARRIVAL MAINTENANCE SERVICED APU PER JOB CARDS 26L00021002 AND 26L00021004.
